# SDR DALA2021050702588

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 44,626 hours, 21,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 EXTERIOR EMERGENCY LIGHT INOP AT AFT RT DOOR. CORRECTIVE ACTION: REPLAMPED SAME. REMOVED POWER SUPPLY M736 AT RT AFT GALLEY CEILING, REPLACED FUSE GND CKS OK PER B757 AMM 33-51. (7658380)
